NWHSU logo Seminar Calendar SITE MAP
HELP
April 2013 >>
Mon Tue Wed Thu Fri Sat Sun
1 2 3 4 5 6 7
8 9 10 11 12 13 14
15 16 17 18 19 20 21
22 23 24 25 26 27 28
29 30          

All Seminars will be held on campus at Northwestern unless otherwise noted. Schedule subject to change without notice please call 952-885-5446 to register before you attend.

4-7
2013 Great River Symposium and Spring Gathering
Various Speakers
26.5 Hours, Thurs, 6-9pm; Fri, 8:30am-6pm; Sat., 7am - 6pm; Sun, 7am - 3pm
$59 Pre-Conference, $225 Main, $50 Post-conference.
Tuition includes catered lunches and dinner on Saturday.
Register online today!

5-6
Chiropractic Leadership Institute #1 of 6
Peter Krembs; Dan McLaughlin, MHA
University of St. Thomas, 16 hours per session,
96 hours total, Fri., 9 a.m. - 5 p.m.,
Sat., 8 a.m. - 4:30 p.m., $10,500.
Other dates include June 7-8; Sept 6-7, Nov 8-9, 2013;
Jan 10-11 and March 7-8, 2014.
To register call the University of St. Thomas at 651-962-4614.

6-7

Indiana - Neurology Diplomate Program #16 of 20
Fred Clary, DC, DIBCN; Fort Wayne, IN
17 hours (includes 1 X-ray, 1 PB/risk mgmt)
Sat, 8am-8pm; Sun, 8am-2pm
$350. To register call Fred Clary 612-865-8430 or drfredclary@yahoo.com

The Wow Factor
Jeffrey Spencer, DC; Rochester, NY
12 hours; Sat, 8am-5:30pm; Sun, 8am-12:15pm
$200. To register visit www.erchonia.com or 888-242-0571.

Functional Restoration Series
Sat. Low Back, Hip and Knee (12 hours)
Sun. Cervical/Throacic Spine and Shoudler (12 hours)
Kevin Kerchansky, DC, DACRB
Salt Lake City, UT, 24 hours, Sat., 8 a.m. - 8 p.m.,
Sun., 8 a.m. - 8 p.m. $500 for 24 hours, $270 for 12 hours
when purchased 2 weeks prior. To register www.frseminars.com

11
CT Delegation: Physiological Therapeutic Procedures and Modality
Steve Silverman, DC, CCST, CCSP
Wausau Entrepreneurial and Education Center, 100 N 72nd Ave, Wausau, WI 54401
10 hours; Thurs, 7:30 a.m. - 6 p.m.
- Physiologic Therapeutics Overview (2 hours)
- Thermotherapy/Cryotherapy (2 hours)
- Electrotherapy and Mechanical Therapy (2 hours)
- Therapeutic Ultrasound Therapy (2 hours)
- Cold Laser/Light Therapy (2 hours)
$60 per modality or $300 for the day
Plus $16 for lunch and morning snack

13-14

Sat. April 13, 2013
DOT Drug Testing, Alcohol Training and Screening Certification
Elizabeth Auppl, CDSP, CDS Trainer
On campus, 8 hours; Sat., 9 a.m. – 6 p.m.
$192 or purchase both days for $299;
half price for CAs/Staff/T7+ Students.

Sun. April 14, 2013
DOT Physical Exam
Elizabeth Auppl, CSDP, CDSTrainer, Brian Taskey, DC
On campus, 8 hours; Sun., 8 a.m. – 4 p.m.
$199 or purchase both days for $299
Testing sites are available see www.fmcsa.dot.gov for information.

Cervical Differential Diagnosis
Dan Dock, DC, San Antonio, TX
16 hours (includes 2 ethics, 1 risk mgmt, 1 documentation)
Sat., 7:30am-6:30pm; Sun., 7:30 am - 1 pm
$125. To register call Dan Dock at 218-525-2033.

18
36-Hour Physical Exercise Training #1 of 4
Andrew Van Roo, DC, FACO, CCST
Wausau Entrepreneurial and Education Center, 100 N 72nd Ave, Wausau, WI 54401
9 hours, Thurs, 8 a.m. - 5:30 p.m.
$175 per session plus $16 for lunch and snacks.
#2: Sat, April 27; #3: Thurs, May 2; #4: Thurs, May 16

19-21
Oncology Massage Healing Summit
Connecting with Spirit, Creativity and Compassion for All

Various Speakers
13.5 Hours (main conference); Fri, 8:30 am-6:30pm; Sat, 9am-5pm
Optional post-conferences: Sun, 9am-5pm (7 hours) or Sun, 9am-1pm (4 hours)
$339 Main; $169 (7 hour post); $85 (4 hour post)
Register Online today!

20-21
Light Up Your Practice: Laser Healthcare
Jerome Rerucha, DC
Birmingham, AL, 12 hours, Sat., 8 a.m. - 5:30 p.m., Sun., 8 a.m. - 12:15 p.m.
$200. To register call 888-242-0571 or visit www.erchonia.com

25
Patient History and Preliminary Examination
Steve Silverman, DC, CCST, CCSP
Allied Health Chiropractic Training Center, 601 S. 32nd Ave, Wausau, WI, 54401
6 hours; Thurs., 8:30 a.m. - 3 p.m.
$170 plus $16 for lunch and snacks

26
New! Spring Forest Qigong - Level 1 Workshop
Chunyi Lin and Jacqueline Gran
7 hours; Fri, 8:30am-4:30pm
$99

27
36-Hour Physical Exercise Training #2 of 4
Andrew Van Roo, DC, FACO, CCST
Wausau Entrepreneurial and Education Center, 100 N 72nd Ave, Wausau, WI 54401
$175 plus $16 for lunch and morning snacks.

26-28
Gold Standard Facial Acupuncture Certification #5 of 8
Mary Elizabeth Wakefield, LAc
Prerequisites - Gold Standards Sessions 1-4
24 hours; Fri, 9:30am-5:30pm; Sat, 9:30am-5:30pm; Sun, 9:30am-5:30pm
$1875

27-28
Kinesiology Applied to Functional Medicine #4 of 5
Robert Rakowski, DC, CCN, DIBAK, DACBN
15 hours; Sat, 8am-6pm; Sun, 8am-1:45pm
$250 DC; $180 Staff/Repeats/First year graduates; $100 Students

New! Spring Forest Qigong - Level 2 Workshop
Chunyi Lin and Jacqueline Gran
12 hours; Sat, 8:30am-5:30pm; Sun, 8:30an-12:30 pm
$245

Healthy Aging
Dan Murphy, Boston, MA
12 hours; Sat, 8am-5:30pm; Sun, 8am-12:15pm
$125 + $75 for CE Hours. To register call 888-242-0571 or www.erchonia.com

From the Ground Up
Dar Griffeth, DC, Cedar Rapids, IA
12 hours, Sat. Noon-6pm; Sun, 8am-2pm
$160 DC, $60 CA. To register call 800-553-4860 or www.footlevelers.com

Cervical Differential Diagnosis
Dan Dock, DC, Dallas, TX
16 hours (includes 2 ethics, 1 risk mgmt, 1 documentation)
Sat., 7:30am-6:30pm; Sun., 7:30 am - 1 pm
$125. To register call Dan Dock at 218-525-2033.

29-May 17
Reflexology 1
Adrienne Caldwell, NCTMB
On campus, 30 hours, every Mon, 5pm-9pm
$549 (no class on 5/27/13 due to Memorial day)

BACK TO TOP


 

Copyright © Northwestern Health Sciences University, 2501 W. 84th St., Bloomington, MN 55431, (952) 888-4777.
Send your questions/comments about the website to Northwestern Health Sciences University Web Coordinator.